# SDR DALA2018020600732

- Difficulty date: February 5, 2018
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 71,737 hours, 13,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Not Reported
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1814 WRKG WC 3350-7453 FOUND EMERGENCY LIGHTING BATTERY PACKS AT M6757 M7236,M737,M732,M6760. CORRECTIVE ACTION: REMOVED & REPLACED EMERGENCY LIGHTING BATTERY PACKS AT LOC M6757,M7236,M737,M732 & M6760. IAW B767-400
AMM 33-51. OK FOR SVC. (4122446).
